MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE¿ AND WORKMATE¿ CLARIS¿ EP-4¿ TOUCHSCREEN COMPUTER; GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE

ST. JUDE MEDICAL, INC. EP-WORKMATE¿ AND WORKMATE¿ CLARIS¿ EP-4¿ TOUCHSCREEN COMPUTER; GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE
Model Number H21911
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During an accessory pathway ablation procedure, the stimulator displayed the error message ¿ep-4 stimulator hardware is not connected¿ and the procedure was cancelled.Only the main screen displayed on the touchscreen and it was not possible to change the different stimulation protocols so the procedure was rescheduled.There were no adverse consequences to the patient due to the cancellation.
 
Additional Manufacturer Narrative
The returned touchscreen pc connected successfully to the external power supply and passed the self-test.No delay or unexpected errors occurred during communication testing and the pc functioned as intended.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.The cause for the communication issue and subsequent procedure cancellation could not be determined.

Brand Name
EP-WORKMATE¿ AND WORKMATE¿ CLARIS¿ EP-4¿ TOUCHSCREEN COMPUTER
Common Device Name
GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8288488
Report Number2184149-2019-00013
Device Sequence Number2418684
Product Code JOQ
UDI-Device Identifier05414734219112
UDI-Public05414734219112
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH21911
Device Catalogue NumberH21911
Device Lot Number5995875
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer02/27/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;